MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2016
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare provider (hcp) reported via a manufacturer representative (rep) that while he was preparing to measure the lead for implant, he noticed a slight bend in it and did not want to implant.He requested another lead be opened and implanted it with no issues.This occurred on (b)(6) 2016.The patient's indication(s) for use were unknown.
 
Event or Problem Description
Additional information received from the rep reported that the cause was not determined and discovered out of the packaging as they were measuring the correct depth via the fhc ruler.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6107424
Report Number2649622-2016-13866
Device Sequence Number826252
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2018
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA13XDL
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2016
Supplement Date Received by ManufacturerNot provided
11/21/2016
Initial Report FDA Received Date11/16/2016
Supplement Report FDA Received Date12/15/2016
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR